Top answers from doctors based on your search:
Disclaimer

I have been taking prozac for a month then my doctor told me to stop becausethe side effects were really bad when should I start to feel better

A 28-year-old male asked:
Dr. Catherine Shaw
35 years experience Clinical Psychology
Doubtful: Going from Prozac (fluoxetine) 20mg daily to 10mg daily should not produce any untoward effects. However, if you think tapering is too fast for you, d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
You may or may not: experience Serotonin Discontinuation Syndrome.
1
1 thank
A 30-year-old female asked:
Dr. Steven Saunders
42 years experience Internal Medicine
Celexa (citalopram): Both are antidepressants of the ssri (selective serotonin reputable inhibitors) with similar side effect profiles.
1
1 thank
A 38-year-old male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
I usually: respond to questions like yours with the following: If you trust a physician/Health Professional enough to consult them , you should trust them enough ... Read More
A 28-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Complicated: Consider some post-partum psychotherapy. There are many w/ this problem and a specialist can help! It may avoid drugs so nursing is safer. If you're s ... Read More
A 37-year-old male asked:
Dr. Steven Reidbord
35 years experience Psychiatry
Probably not: Methylcobalamin is a form of vitamin b12. It is useful for treating vitamin B12 deficiency, which can cause fatigue symptoms. However, there are man ... Read More
1
1 thank
A 43-year-old male asked:
Dr. Samuel Miles
46 years experience Psychiatry
Yes: all of the drugs in that class may be helpful. You want to find the one that works for you without troublesome side effects.
1
1 thank
A 27-year-old male asked:
Dr. Alon Seifan
12 years experience Neurology
Dont be: First, be sure you are undergoing cognitive behavioral therapy. The meds are much more likely to work if you combine meds with learning new stress re ... Read More
A 27-year-old female asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
Neither wrong/right: but of concern if you haven't spoken with the prescriber. All medications may have side effects, and some of them can be minimized, or will decrease ... Read More
A 69-year-old female asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
No: prozac is a very long lasting medication it will gradually self taper and get out of your system aver up to 5 weeks
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month